# SDR USAA2011082600023

- Difficulty date: August 18, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65465967
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - 4 WEAR MARKS ON FAIL SAFE CHORDS ON FUSELAGE FRAME AT BS 727B AT S20L, S21L, S23L & S24L.  REPAIRED FAIL SAFE CHORDS ON FUSELAGE FRAME AT BS 727B AT S20L, S21L, S23L & S24L IAW EA 103254.
